Test in a Structural Equation
Kimio Morimune
Econometrica, 1989, vol. 57, issue 6, 1341-60
Abstract:
Properties of t ratios associated with the limited information maximum likelihood, two-stage least squares, and ordinary least squares estimators in a structural form estimation are studied. The existence of moments of these t ratios, including the limited information maximum likelihood form, is proved first. Second, Monte Carlo simulations are performed to find out real sizes of the t test and the likelihood ratio test. Third, asymptotic expansions of the distributions of t ratios are derived to find out deviations of real sizes from nominal sizes. The t ratios associated with the limited information maximum likelihood and two-stage least squares estimators are proved asymptotically as powerful as the likelihood ratio test. Copyright 1989 by The Econometric Society.
Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819891 ... O%3B2-5&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:57:y:1989:i:6:p:1341-60
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().